Discussions that mention keppra

Back Problems board


Hi, Linda :wave

I had the same problem w/ Lyrica as Topamax...weight gain due to stomach PAIN if I didn't eat every 1 1/2 - 2 hours. :( Also had the same prob w/ Keppra & a couple of others (can't recall the names). It's been so bad that I've stopped all AEDs until I can get some weight off. Will try again in a few months & try Aciphex w/ it. I just don't want to pump any more drugs into my system until I lose some weight! I was already 25# over where I'd like to be when I started this whole merry-go-round w/ AEDs, then added another 25 (thanks to Topamax). :eek: All that weight is NOT doing my back any good!!! I'll tolerate the mild radiculopathy as long as I don't have it sitting or lying down. I can only stand for a few minutes at a time before my back & hip start to kill me, so since I spend most of my time on the couch, I can live w/ the neurogenic pain.

It sounds as if most people don't have the reaction I do (always said I was weird!). Since everyone is different, I don't think you can really determine what's best for YOU other than by trial & error like I've had to do. I hope you have better success than I've had...I've struck out, so far.

I'm starting acupuncture next Mon...I'll be very interested to see what it does for me! :confused: I don't know at this point whether it will only help the arthritis, radiculopathy or both (or maybe neither). I'll keep everyone posted & let you know what happens, although even success of acupuncture seems to be a very individual thing.

Hopes & prayers for your success ~

Midge :angel: